# SDR A6WA200640104

- Difficulty date: March 20, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 7,748 hours, 7,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SUPPORT ANGLE AT FS 621 CRACKED.  MAINTENANCE INSTALLED STRAP AND REPAIRED ANGLE IAW REO.  (K)
